Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 48, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 8, 2015, 2:42 PM EDT for 10 counties in Pennsylvania. It was in force for 48 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2015, 2:42 PM EDT (18:42 UTC)
- Expired
- Jun 8, 2015, 3:30 PM EDT
- In force
- 48 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Columbia County, PA, Dauphin County, PA, Juniata County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Schuylkill County, PA, Snyder County, PA, Union County, PA
The radar
The State College radar (KCCX), 89 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 3:00 PM EDT | TSTM WND DMG | Herndon, PA | 2 LARGE TREES DOWN/ROAD CLOSURE IN JACKSON TWP |
| Jun 8, 3:10 PM EDT | TSTM WND DMG | 2 Sse Port Royal, PA | TREES AND WIRES DOWN ON ROUTE 333 AT TUSCARORA ROAD IN TURBETT TOWNSHIP |
| Jun 8, 3:15 PM EDT | TSTM WND DMG | Mexico, PA | MULTIPLE TREES AND WIRES DOWN ON DOE RUN ROAD |
| Jun 8, 3:40 PM EDT | TSTM WND DMG | 1 Sw Gowen City, PA | DAMAGE TO HOUSE AND SEVERAL OUTBUILDINGS ON STATE ROUTE 125. |
| Jun 8, 3:40 PM EDT | TORNADO | 2 Ssw Gowen City, PA | AN EF0 TORNADO WAS CONFIRMED SOUTH OF GOWEN CITY...WITH MULTIPLE TREES DOWN JUST NORTH OF MAHANOY CREEK ON THE EAST SIDE OF ROUTE 125. THE ESTMIATED MAX WIND SPEED WAS 80 MPH...AND THE PATH LENGTH WAS APPROXIMATELY 100 YARDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 2:34 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 6.7 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1116 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 333 m²/s²
- 0-3 km storm-relative helicity
- 360 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
179
WUUS51 KCTP 081842
SVRCTP
PAC037-043-067-087-093-097-099-107-109-119-081930-
/O.NEW.KCTP.SV.W.0048.150608T1842Z-150608T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
242 PM EDT MON JUN 8 2015
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MIFFLIN COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHERN MONTOUR COUNTY IN CENTRAL PENNSYLVANIA...
NORTHWESTERN DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
NORTHEASTERN PERRY COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTHERN UNION COUNTY IN CENTRAL PENNSYLVANIA...
SNYDER COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHWESTERN COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA...
WEST CENTRAL SCHUYLKILL COUNTY IN CENTRAL PENNSYLVANIA...
NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA...
JUNIATA COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 330 PM EDT
* AT 240 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS OF 60 TO
70 MPH. THIS STORM WAS LOCATED NEAR FREMONT...AND MOVING EAST AT
45 MPH. A SECOND STORM...LOCATED NORTHEAST OF REEDSVILLE IS ALSO
MOVING EAST AND WILL FOLLOW NEAR THE TRACK OF THE FIRST STORM.
* LOCATIONS IMPACTED INCLUDE...
DANVILLE...KULPMONT...LEWISBURG...MIFFLINBURG...MILTON...MOUNT
CARMEL...NORTHUMBERLAND...SELINSGROVE...SHAMOKIN...SUNBURY...
ALFARATA...BEAVER SPRINGS...BELLTOWN...BEURYS LAKE...ELYSBURG...
FAIRVIEW-FERNDALE...FREMONT...HUMMELS WHARF...KLINGERSTOWN AND
KNOEBELS GROVE.
FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
LIMESTONEVILLE AND BUCKHORN EXITS...SPECIFICALLY FROM MILE MARKERS
219 TO 228.
THIS INCLUDES INTERSTATE 81 FROM MILE MARKERS 114 TO 116.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.
PREPARE FOR LARGE HAIL. STAY SAFE INDOORS. CONSIDER MOVING
AUTOMOBILES INTO A GARAGE.
&&
LAT...LON 4046 7744 4076 7761 4104 7660 4093 7645
4069 7633
TIME...MOT...LOC 1840Z 249DEG 38KT 4072 7695
$$
GARTNER1 follow-up statement
795
WWUS51 KCTP 081915
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
315 PM EDT MON JUN 8 2015
PAC037-043-067-087-093-097-099-107-109-119-081930-
/O.CON.KCTP.SV.W.0048.000000T0000Z-150608T1930Z/
MIFFLIN PA-MONTOUR PA-DAUPHIN PA-PERRY PA-UNION PA-SNYDER PA-
COLUMBIA PA-SCHUYLKILL PA-NORTHUMBERLAND PA-JUNIATA PA-
315 PM EDT MON JUN 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR NORTHEASTERN MIFFLIN...SOUTHERN MONTOUR...NORTHWESTERN DAUPHIN...
NORTHEASTERN PERRY...SOUTHERN UNION...SNYDER...SOUTHWESTERN
COLUMBIA...WEST CENTRAL SCHUYLKILL...NORTHUMBERLAND AND JUNIATA
COUNTIES...
AT 309 PM EDT...DOPPLER RADAR INDICATED SEVERE THUNDERSTORMS CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. STORMS WERE LOCATED NEAR REBUCK AND PORT ROYAL. BOTH STORMS
WERE MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE... LECK HILL...TREVORTON...
SHAMOKIN...FARNSWORTH...ICKESBURG...THOMPSONTOWN...
MILLERSTOWN...AND LIVERPOOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR CONTINUES TO INDICATE SOME WEAK ROTATION WITHIN BOTH
OF THESE STORMS. ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF
ONE IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 4046 7744 4076 7761 4104 7660 4093 7645
4069 7633
TIME...MOT...LOC 1909Z 249DEG 38KT 4083 7657
$$
GARTNERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 8:19 AM EDT, 6 hours 23 minutes earlier.
Area forecast discussion, Jun 8, 8:19 AM EDT, 6 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 819 AM EDT MON JUN 8 2015 .SYNOPSIS... A SLOW MOVING COLD FRONT WILL PUSH INTO THE AREA FROM THE GREAT LAKES TODAY...AND AND MOVE SOUTH OF THE REGION TUESDAY. AFTER SOME DRY WEATHER FOR MIDWEEK...ANOTHER FRONTAL SYSTEM MAY BRING A CHANCE OF SHOWERS BY LATE WEEK. && .NEAR TERM /THROUGH TONIGHT/... MOISTURE IS INCREASING WITH PWATS IN EXCESS OF 1.5" ALREADY MOVING INTO CENTRAL PA. DEWPOINTS IN THE MID 60S ARE SURGING NE AND NOW WORKING INTO CENTRAL PA IN THE AXIS OF 40-50KT LLJ. AS OVERNIGHT SHOWERS CLEAR CWA TO THE EAST...MOST OF THE AREA WILL REMAIN DRY EXCEPT FOR NEW CONVECTION MOVING INTO NWRN PA. LATER THIS MORNING AND THIS AFTERNOON...SOME BREAKS DEVELOPING IN THE WARM SECTOR WILL ALLOW FOR A PERIOD OF DIABATIC HEATING IN THE PARTIAL SUNSHINE. MODELS THEN SHOW FAIRLY RAPID DESTABILIZATION OVER CENTRAL AND SOUTHERN AREAS. THE AFTERNOON SHOULD BECOME ACTIVE GIVEN THE EXPECTED DEVELOPMENT OF MODERATE CAPE AND STRONG WIND SHEAR. SPC HAS THE AREA UNDER A SLIGHT RISK WITH THE ONLY POSSIBLE MITIGATING FACTOR BEING HOW MUCH SUNSHINE WE CAN MANAGE. THE SHORT RANGE HIGH RES GUIDANCE GOES FURTHER AND SUGGESTS A POCKET OF MODERATE TO STRONG LOW LEVEL HELICITY FOLLOWS THE WARM FRONT AS IT MOVES INTO EASTERN PA SUGGESTING IF WE CAN GET SOME DISCRETE SUPERCELLS...AN ISOLATED TORNADO CANNOT BE RULED OUT. ANOTHER RISK WILL BE FOR LOCALLY HEAVY RAINS LATER TODAY INTO THE OVERNIGHT AS THE TAIL OF THE POTENT UPPER JET ENTRANCE REGION SWINGS ACROSS THE AREA. PWAT ANOMALIES OF 1-3 STD DEV ABOVE NORMAL WILL BE IN PLACE. AS THE SLOW MOVING FRONT EDGES SOUTH IN THE TROPICAL AIRMASS...TRAINING OF CONVECTION WILL BECOME A CONCERN. NO REAL AREA STICKS OUT AT THE MOMENT AS THE MOST LIKELY. IT WILL DEPEND A LOT ON MESO BOUNDARIES AND THE PROGRESS OF THE SLOW MOVING LARGE SCALE FRONTAL SYSTEM. THE NEXT 12-24 HOURS SHOULD PRESENT PLENTY OF THREATS TO KEEP US BUSY. && .SHORT TERM /TUESDAY/... THE UPPER TROUGH WILL BE SWINGING THROUGH ON TUESDAY...KEEPING THE THREAT OF SHOWERS AND THUNDERSTORMS IN THE FORECAST. THE DEEPEST MOISTURE/PWATS ARE FORECAST TO HAVE MOVED EAST OF THE REGION BY EARLY IN THE DAY SO THE POTENT TROUGH WILL BE WORKING ON AN INCREASINGLY DRY AIRMASS. HIGHS IN THE LOWERS 70S TO LOWER 80S FROM NW TO SE WILL BE A DEGREE OR TWO EITHER SIDE OF NORMAL FOR EARLY JUNE. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... AFTER THE UPPER TROUGH PASSES BY LATER TUESDAY...NAEFSBC SHOWS UPPER HEIGHTS REBOUNDING OVER THE EASTERN US SUGGESTING A RESURGENCE OF WARMTH AND EARLY SUMMER HUMIDITY. A SERIES OF SHORTWAVES ARE SHOWN IN THE OPERATIONAL GFS/ECMWF SHEARING OUT AS THEY SKIRT THE AREA TO THE NORTH...RE-INTRODUCING THE LOW CHANCES FOR SHOWERS FROM ABOUT THURSDAY INTO THE WEEKEND. TEMPS SHOULD AVERAGE WELL ABOVE NORMAL FROM MIDWEEK ONWARD. && .AVIATION /12Z MONDAY THROUGH FRIDAY/... NO BIG CHANGES EXPECTED FOR 12Z TAF PACKAGE. BULK OF THE FIRST BATCH OF SHOWERS AND ISOLATED THUNDERSTORMS MAINLY EAST OF OUR AREA NOW. ISOLATED SHOWERS AND STORMS IN A FEW SPOTS...MAINLY NEAR LAKE ERIE...AND FAR SW. EARLIER DISCUSSION BELOW. DIGGING MID LEVEL TROUGH OVER THE GREAT LAKES WITH A BROAD LOW LEVEL JET INCREASING OVER PA LATE THIS EVENING. 850/500MB FLOW FROM THE SW...BUT 925MB JET ORIENTATION MORE FROM THE SOUTH WITH A LOCAL MAX OVER THE SUSQ VALLEY. THIS CONFIGURATION WILL BRING A BREEZY OVERNIGHT TO RIDGETOPS AND CREATE A LOCAL EFFECT IN KIPT RESULTING IN WINDS FROM AN UNUSUAL DIRECTION...THE SOUTH...AT SPEEDS NEAR 20 MPH GUSTING AROUND 30 MPH. SPEEDS WILL DIMINISH A BIT THROUGH THE EARLY MORNING HOURS. SOME SHOWERS AND ISOLATED THUNDERSTORMS TO THE WEST. OTHER THAN BFD...MUCH OF THE MORNING MAY NOT FEATURE MUCH...AS THE MAIN TWO AREAS OF SHOWERS AND STORMS ARE NORTH OF LAKE ERIE...AND FURTHER SW ACROSS THE OH VLY AT THE CURRENT TIME. THE MAIN ACTION MAY BE LATE TODAY INTO TUE...AS THE TROUGH DEEPENS. OUTLOOK... TUE...MVFR WITH MORNING SHOWERS AND THUNDERSTORMS. VFR LATER PART OF THE DAY. WED...NO SIG WX. THU...CHANCE OF SHOWERS AND THUNDERSTORMS. FRI...CHANCE OF SHOWERS AND THUNDERSTORMS. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LA CORTE/RXR NEAR TERM...LA CORTE/RXR SHORT TERM...LA CORTE LONG TERM...WATSON/LA CORTE AVIATION...MARTIN
Hazardous weather outlook, Jun 8, 2:41 PM EDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 241 PM EDT MON JUN 8 2015 PAZ004>006-010-011-017-024-033-091845- WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET- 241 PM EDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL IMPACT THE REGION INTO TONIGHT. SOME THUNDERSTORMS THROUGH EARLY EVENING COULD PRODUCE GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ012-018-019-025>028-034>037-041-042-045-046-049>053-056>059- 063>066-091845- NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON- MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 241 PM EDT MON JUN 8 2015 ...TORNADO WATCH 276 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. THE POTENTIAL IS ALSO THERE FOR LOCALLY HEAVY RAINFALL THROUGH THE EVENING HOURS...AS STORMS COULD MOVE REPEATEDLY OVER THE SAME LOCATIONS. THIS MAY LEAD TO LOCALIZED FLOODING PROBLEMS AND SHARP RISES ON SOME SMALL STREAMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RXR
In the hours before
Special weather statement, Jun 8, 1:43 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
143 PM EDT MON JUN 8 2015
PAZ037-041-081830-
TIOGA PA-NORTHERN LYCOMING PA-
143 PM EDT MON JUN 8 2015
...A STRONG THUNDERSTORM WILL AFFECT TIOGA...AND NORTHERN LYCOMING
COUNTIES UNTIL 230 PM EDT...
AT 142 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
CEDAR RUN...MOVING NORTHEAST AT 35 MPH.
50 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
BUTTONWOOD AROUND 200 PM EDT.
OGDENSBURG AND BLOSSBURG AROUND 215 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LIBERTY AND SKI
SAWMILL SKI AREA.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4161 7688 4160 7687 4159 7682 4152 7679
4144 7743 4153 7748 4173 7689
TIME...MOT...LOC 1742Z 247DEG 32KT 4152 7737
LAMBERTSpecial weather statement, Jun 8, 1:57 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 157 PM EDT MON JUN 8 2015 PAZ006-037-081845- TIOGA PA-POTTER PA- 157 PM EDT MON JUN 8 2015 ...A STRONG THUNDERSTORM WILL AFFECT TIOGA...AND POTTER COUNTIES UNTIL 245 PM EDT... AT 157 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR HARRISON VALLEY...MOVING EAST AT 55 MPH. 50 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... WESTFIELD AROUND 205 PM EDT. ELKLAND AROUND 220 PM EDT. LAWRENCEVILLE AROUND 230 PM EDT. MILLERTON AROUND 240 PM EDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE KNOXVILLE...OSCEOLA... TIOGA JUNCTION...ULYSSES AND TIOGA. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4193 7692 4187 7781 4200 7783 4200 7693 TIME...MOT...LOC 1757Z 258DEG 46KT 4197 7771 LAMBERT
Special weather statement, Jun 8, 2:06 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
206 PM EDT MON JUN 8 2015
PAZ025>028-081845-
MIFFLIN PA-JUNIATA PA-HUNTINGDON PA-BLAIR PA-
206 PM EDT MON JUN 8 2015
...A STRONG THUNDERSTORM WILL AFFECT MIFFLIN...JUNIATA...
HUNTINGDON...AND BLAIR COUNTIES UNTIL 245 PM EDT...
AT 206 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
ROYER...MOVING EAST AT 45 MPH.
50 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
WILLIAMSBURG AROUND 215 PM EDT.
RAYSTOWN DAM AROUND 225 PM EDT.
HUNTINGDON AROUND 230 PM EDT.
MOUNT UNION AROUND 235 PM EDT.
ALLENSVILLE...STRODES MILLS AND BELLEVILLE AROUND 245 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ALEXANDRIA...ATKINSON
MILLS...LONGFELLOW...MAPLETON AND MARKLESBURG.
THIS INCLUDES INTERSTATE 99 FROM MILE MARKERS 29 TO 32.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4048 7844 4068 7760 4054 7751 4044 7747
4042 7752 4039 7759 4036 7839
TIME...MOT...LOC 1806Z 255DEG 40KT 4042 7831
LAMBERTSpecial weather statement, Jun 8, 2:11 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
211 PM EDT MON JUN 8 2015
PAZ006-010>012-017-041-081900-
NORTHERN CLINTON PA-CLEARFIELD PA-CAMERON PA-POTTER PA-
NORTHERN LYCOMING PA-ELK PA-
211 PM EDT MON JUN 8 2015
...THUNDERSTORMS WILL AFFECT NORTHERN CLINTON...CLEARFIELD...
CAMERON...POTTER...NORTHERN LYCOMING...AND ELK COUNTIES UNTIL 300 PM
EDT...
AT 210 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR CAMERON TO NEAR PARKER DAM STATE PARK...AND
MOVING EAST AT 55 MPH.
50 MPH WIND GUSTS AND PEA SIZE HAIL WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. VERY HEAVY RAIN IS ALSO POSSIBLE.
THE HEAVY RAIN WILL BE NEAR...
CAMERON AND EMPORIUM AROUND 215 PM EDT.
WHARTON AND BENEZETTE AROUND 225 PM EDT.
HICKS RUN AROUND 230 PM EDT.
CROSS FORK AROUND 235 PM EDT.
OLE BULL STATE PARK...STEVENSON DAM AND KEATING AROUND 240 PM EDT.
KETTLE CREEK STATE PARK AND WESTPORT AROUND 245 PM EDT.
OTHER LOCATIONS IMPACTED BY THE HEAVY RAIN INCLUDE DRIFTWOOD AND
WEEDVILLE.
FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
DUBOIS ROUTE 255 AND PENFIELD EXITS...SPECIFICALLY FROM MILE MARKERS
105 TO 109.
THESE THUNDERSTORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL
RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
LAT...LON 4154 7760 4154 7749 4123 7766 4120 7790
4125 7790 4121 7795 4122 7796 4119 7798
4110 7867 4149 7832 4169 7760
TIME...MOT...LOC 1810Z 247DEG 52KT 4143 7825 4117 7851
LAMBERTSpecial weather statement, Jun 8, 2:17 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
217 PM EDT MON JUN 8 2015
PAZ024-025-033-034-081900-
BEDFORD PA-SOMERSET PA-CAMBRIA PA-BLAIR PA-
217 PM EDT MON JUN 8 2015
...A STRONG THUNDERSTORM WILL AFFECT BEDFORD...SOMERSET...CAMBRIA...
AND BLAIR COUNTIES UNTIL 300 PM EDT...
AT 217 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
DAVIDSVILLE...MOVING EAST AT 55 MPH.
50 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
TIRE HILL...FERNDALE AND DALE AROUND 220 PM EDT.
SCALP LEVEL...PAINT AND WINDBER AROUND 225 PM EDT.
SALIX-BEAUTY LINE PARK...DUNLO AND SIDMAN AROUND 230 PM EDT.
BEAVERDALE-LLOYDELL AND PORTAGE AROUND 235 PM EDT.
BLUE KNOB STATE PARK AROUND 240 PM EDT.
SKI GAP AND QUEEN AROUND 245 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BENSON...BROWNSTOWN...
CASSANDRA...EAST FREEDOM AND HOOVERSVILLE.
THIS INCLUDES INTERSTATE 99 FROM MILE MARKERS 9 TO 27.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4016 7916 4016 7914 4018 7914 4018 7913
4020 7912 4021 7911 4033 7903 4046 7844
4019 7831 4013 7905
TIME...MOT...LOC 1817Z 259DEG 47KT 4024 7897
LAMBERTSpecial weather statement, Jun 8, 2:19 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
219 PM EDT MON JUN 8 2015
PAZ033>036-081845-
BEDFORD PA-SOMERSET PA-FRANKLIN PA-FULTON PA-
219 PM EDT MON JUN 8 2015
...STRONG THUNDERSTORMS WILL AFFECT BEDFORD...SOMERSET...FRANKLIN...
AND FULTON COUNTIES UNTIL 245 PM EDT...
AT 218 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM BUFFALO MILLS TO NEAR FINZEL...AND MOVING EAST AT
35 MPH.
40 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THESE STORMS.
THE STRONG THUNDERSTORMS WILL BE NEAR...
BUFFALO MILLS AROUND 225 PM EDT.
BEDFORD AROUND 230 PM EDT.
CLEARVILLE AROUND 240 PM EDT.
LAKE GORDON...EVERETT AND BREEZEWOOD AROUND 245 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE CALLIMONT...
HYNDMAN...MANNS CHOICE...RAINSBURG AND WELLERSBURG.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 70 FROM MILE MARKERS 147 TO 170.
THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 133 AND 134...NEAR
MILE MARKER 139...BETWEEN MILE MARKERS 148 AND 183...AND FROM MILE
MARKERS 187 TO 193.
LAT...LON 3972 7901 4000 7870 4010 7795 4006 7786
4012 7782 4015 7760 3972 7810
TIME...MOT...LOC 1818Z 261DEG 31KT 3996 7864 3972 7898
GARTNERThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 11:13 AM EDT | Special Weather Statement | CTP | Warren | 62 min |
| Jun 8, 12:46 PM EDT | Special Weather Statement | CTP | Tioga | 44 min |
| Jun 8, 1:41 PM EDT | Special Weather Statement | CTP | Snyder, Union | 34 min |
| Jun 8, 1:43 PM EDT | Special Weather Statement | CTP | Tioga | 47 min |
| Jun 8, 1:57 PM EDT | Special Weather Statement | CTP | Tioga | 48 min |
| Jun 8, 2:00 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Mifflin, Northumberland, Snyder, Union | 45 min |
| Jun 8, 2:06 PM EDT | Special Weather Statement | CTP | Blair, Huntingdon, Mifflin | 39 min |
| Jun 8, 2:11 PM EDT | Special Weather Statement | CTP | Cameron | 49 min |
| Jun 8, 2:17 PM EDT | Special Weather Statement | CTP | Cambria | 43 min |
| Jun 8, 2:19 PM EDT | Special Weather Statement | CTP | Bedford, Fulton | 26 min |
| Jun 8, 2:35 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Lycoming, Potter, Tioga | 70 min |
| Jun 8, 2:44 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Huntingdon, Somerset | 61 min |
| Jun 8, 2:57 PM EDT | Special Weather Statement | CTP | Somerset | 33 min |
| Jun 8, 3:29 PM EDT | Tornado Warning | CTP | Columbia, Northumberland, Schuylkill | 61 min |
| Jun 8, 3:30 PM EDT | Tornado Warning | CTP | Dauphin, Perry | 45 min |
| Jun 8, 3:42 PM EDT | Severe Thunderstorm Warning | CTP | Huntingdon, Juniata, Mifflin, Snyder | 63 min |
| Jun 8, 3:49 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Sullivan | 71 min |
| Jun 8, 4:03 PM EDT | Special Weather Statement | CTP | Perry | 27 min |
| Jun 8, 4:18 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Franklin, Lebanon, Northumberland, Perry and 1 more | 72 min |
| Jun 8, 4:19 PM EDT | Flash Flood Warning | CTP | Dauphin, Juniata, Perry | 5 hr |
| Jun 8, 4:29 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 46 min |
| Jun 8, 4:37 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 38 min |
| Jun 8, 4:38 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 25 min |
| Jun 8, 5:06 PM EDT | Flash Flood Warning | CTP | Cumberland, Dauphin, Franklin, Perry | 3 hr |
| Jun 8, 5:08 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lancaster, Lebanon, Schuylkill, York | 67 min |
| Jun 8, 5:12 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin, York | 63 min |
| Jun 8, 5:49 PM EDT | Areal Flood Advisory | CTP | Lebanon | 116 min |
| Jun 8, 6:11 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon, York | 79 min |
| Jun 8, 6:13 PM EDT | Special Weather Statement | CTP | Adams | 32 min |
| Jun 8, 6:19 PM EDT | Severe Thunderstorm Warning | CTP | Adams | 41 min |
| Jun 8, 7:59 PM EDT | Special Weather Statement | CTP | Lancaster | 31 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.